Hi girls. I am a member from many years ago, and I have a quick question for those of you that have taken DHEA before.
I have only been on DHEA for 1.5 weeks, and I have been getting heart palpitations ever since starting it. I have a history of heart palpitations, and I am on heart medication for it. The heart meds work and I rarely get palpitations, so I definitely think it's the DHEA that is causing it.
I have a call into the RE and also my cardiologist, but I wanted to see if any of you had that same side effect. I was trying not to google it too much, but from what I did see on the internet DHEA is not good for heart patients. So we shall see. My cardiologist might say not to take it. Which would totally suck, because I was hoping that it would help me get better results with my AFC when I go back to the RE in January.
Thanks for any thoughts that you have! And good luck to all of you!